# SDR CA990416024

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON DEPARTURE,  NR 1 ENGINE OIL PRESSURE GAUGE FLUCTUATED, CONFIRMED BY OIL PRESSURE AND MASTER CAUTION WARNING LIGHTS.  PRECAUTIONARY SHUTDOWN OF ENG CARRIED OUT AND AIRCRAFT RETURNED TO ITS DEPARTURE POINT.  INVESTIGATION FOUND THIS ENG WAS REMOVED FROM SERVICE IN ANOTHER DASH-8 FOR THE SAME PROBLEM.  THE ENG HAD BEEN SENT TO PWC FOR REPAIR.  THE ENG WAS REPAIRED AND RAN SERVICEABLE IN THE PWC TEST CELL AND WAS RETURNED TO THE OPERATOR.  THE UNIT WAS INSTALLED IN THIS AIRCRAFT, 7.6 FLIGHT HOURS AND 10 FLIGHT CYCLES PREVIOUS TO THIS FAULT AND RAN SERVICEABLE.  THE ENG HAS BEEN QUARANTINED PENDING ARRIVAL OF PWC REP FOR EVALUATION.
